This will sound silly but I'm nearly two weeks post second ablation for Svt and my bisoprolol has Been reduced from 10mg to 2.5mg.

My heart rate had been steady in the 50/60 area.

Now I'm anything from 50 to 80 resting and higher after moving. I'm still having bursts of fast heart rate and ectopics but also find I'm having lots of periods where I have normalish regular beats or some normal some slow but regular.

I am feeling very dizzy! Is this because I'm not used to regular faster heart rate??

Also feel very ill now after taking tablet could this now be lowering heart rate too much??

Arrghh new territory I'm all over the place. Hope this makes sense?? 😳

1 Reply

  • i could write a book and will post my story later on if your on bisopril this could be the prob i have just had mine changed my heart rate goes from 58 to 92 in a second without warning anything under 100 is normal they tell me i suffer from left ventrical cardiomyopathy dilated with ventricular tachycardia iv has loads of diff meds and a hear ablation 4 weeks ago and still getting erratic heart rytham the dizzyness has stopped but i can be sat down watching tv heart rate at 62 and it will shoot to 92 for no reason lasts about 2 mins then settles back down

You may also like...